World Journal of Mechanics

Vol.8 No.6(2018), Paper ID 85448, 9 pages



Kinematics of a Holonomic Constraint Rod & Cube System


Haiduke Sarafian


The Pennsylvania State University, University College, York, PA, USA


Copyright © 2018 Haiduke Sarafian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Sarafian, H. (2018) Kinematics of a Holonomic Constraint Rod & Cube System. World Journal of Mechanics, 8, 227-235. doi: 10.4236/wjm.2018.86018.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.